[Previous Months][Date Index][Thread Index][Join - Register][Login]   Help@Insulin-Pumpers.org
  [Message Prev][Message Next][Thread Prev][Thread Next]   for subscribe/unsubscribe assistance
 
 

RE: [IP] bleeding infusion sites



This happened to me last night.  It is only the second time in two
years. I use Quicksets also.  I thought it was only a spot of blood but
three seconds later it was running down my stomach onto the floor.  I
try not to but the only thing I can guess happened was I actually layed
down on the set.
  

-----Original Message-----
From: email @ redacted
[mailto:email @ redacted] On Behalf Of John S
Wilkinson
Sent: Friday, June 09, 2006 7:36 AM
To: email @ redacted org
Subject: [IP] bleeding infusion sites

The last three infusion sites I have removed have been bleeders. I get a
stream of blood running down my abdomen.
I have been using Quicksets for 8 months and this is the first time this
has
happened. Does anybody know what causes this?
I am not worried I have plenty of blood. I would just like to know why
it is
happening. It is summer and the temperature is higher and I am more
active,
doing vegetable gardening and a lot of walking. No new meds or anything
like
that.

Have A Good Day
John S Wilkinson
Rome, New York
.
----------------------------------------------------------
for HELP or to subscribe/unsubscribe/change list versions,
contact: HELP@insulin-pumpers.org